Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

I am suffering with skin problem. can I get my skin colour back as normally ?

Hi, I have skin problem from several years for my ties, im not able wear cut under wear now. I am getting so much scratch while swetting. my skin is darkened there. can I get my skin colour back as normally. plz send reply as early as possible.
Asked On : Sun, 14 Mar 2010
Answers:  3 Views:  414
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. Your symptoms could be due to fungal infection, a tinea cruris infection... Keep the affected area clean and dry.. Topical antifungal creams can be applied.. It would be better if you can see a doctor for the confirmation and for complete treatment..

Answered: Wed, 17 Mar 2010
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Good evening ...welcome to HCM...,
According to Ur could be...,
Fungal infection.......Tinea Cruris...,
1) Frequent washing with Ketaconazole soap....,
2) Topically apply Terbinafine cream or Miconazole gel...,
On that dusting with Clotrimazole dustiing powder..,
3) Orally Tab Flucanazole (Flucan 150 mg) weekly once for 6 weeks...,
4) Don't touch or scratch with nail there....use dry clean cloth for gratification of itching..,
5) Severe 5 mg daily night times daily...,
follow and get good result...good luck...,
Answered: Sun, 4 Dec 2011
I find this answer helpful
  User's Response
Generally these skin problems arise mainly due to excess of Kleda (Ayurvedic terminology) in the body. Therefore it is advisible to follow Dietary regime of having only Moong Dal majorly in food and Fruit vegetables in food. Rice intake should be only in the Afternoon if necessary. Avoid CURD, BANANA, CUSTARD APPLE, CHOCOLATES, MILK SHAKES. Visit an Ayurvedic Physician nearby for Medicational management.
Answered: Mon, 5 Dec 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor